# SDR CA150408008

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6B37A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE CUSTOMER REPORTED THAT ON MARCH 25, EXPERIENCED A NR DROOP TO 96%.  TROUBLESHOOTING FOUND NO CAUSE OR REPEATABILITY.  ON MARCH 27 AFTER THREE FLIGHTS IT DROOPED AGAIN.  ACFT IS GNDED AT THIS TIME.  THE FIELD SERVICE REPRESENTATIVE WAS CALLED TO SUPPORT THE TROUBLESHOOTING.
